Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Expansiveness of algebraic actions on connected groups
HTML articles powered by AMS MathViewer

by Siddhartha Bhattacharya PDF
Trans. Amer. Math. Soc. 356 (2004), 4687-4700 Request permission

Abstract:

We study endomorphism actions of a discrete semigroup $\Gamma$ on a connected group $G$. We give a necessary and sufficient condition for expansiveness of such actions provided $G$ is either a Lie group or a solenoid.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 37B05, 54H20
  • Retrieve articles in all journals with MSC (2000): 37B05, 54H20
Additional Information
  • Siddhartha Bhattacharya
  • Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Mumbai 400005, India
  • Email: siddhart@math.tifr.res.in
  • Received by editor(s): September 6, 2000
  • Received by editor(s) in revised form: April 19, 2001
  • Published electronically: June 22, 2004
  • © Copyright 2004 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 356 (2004), 4687-4700
  • MSC (2000): Primary 37B05; Secondary 54H20
  • DOI: https://doi.org/10.1090/S0002-9947-04-03590-1
  • MathSciNet review: 2084394